# SDR FDKA200805198

- Difficulty date: May 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 14,809 hours, 13,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6177 PNS-TPA.  MAIN CABIN DOOR HARD TO LOCK CLOSED.  MX CLEANED AND LUBED DOOR SEAL, OPS GOOD.
